Is Max Strength Cold & Flu Relief Powder for oral suspension Soy Free?

Ingredients
Each 5g sachet of yellow powder, taken as a hot lemon drink contains the active ingredients: Paracetamol 1000 mg, Phenylephrine hydrochloride 12.2 mg. Also contains: Sucrose, Sodium citrate, Aspartame (E951), and Ascorbic acid (Vitamin C).
Check Max Strength Cold & Flu Relief Powder for oral suspension against your own diets in the app.
Take it with you
Scan to open Max Strength Cold & Flu Relief Powder for oral suspension in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Soy Free
Similar Products
TUMS TUMS Ultra Strength Chewable Antacid Tablets for Heartburn Relief, Assorted Berries - 72 Count
Vicks DayQuil Cold and Flu Medicine, 12 fl oz, Powerful Relief, Relieves Cough, Sore Throat, Fever, Congestion
TUMS Smoothies Berry Fusion Extra Strength Antacid Chewable Tablets for Heartburn Relief, 60 Tablets
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Vicks NyQuil Max Strength Severe Berry Flavor Cold & Flu 12 oz
About this product
Unknown · Powder


